I started Tecfidera on March 11. I had a lot of stomach issues, and I still have some, but at least I can walk without being doubled over in pain. I followed Ladymac's recommendations and they definitely helped. Today, for the very first time, my face and neck turned red as a beet. I actually had colleagues ask me if I had a sunburn. That's subsided now, but what hasn't subsided are streaklike rashes on my hands and lower arms, including my palms. This seems a bit different from the flushing. I hadn't had a problem with this until today - almost one month after starting.
Has anyone else experienced this? And what do you do? I'm using Benadryl cream on the hands and arms, and I took a Benadryl for the cooked-beet facial appearance.
- Volunteer Moderator
- Posts: 5162
- Joined: Sat Nov 20, 2004 3:00 pm
- Has thanked: 1 time
- Been thanked: 16 times
https://www.tecfidera.com/content/dam/c ... g-info.pdfBiogen wrote:The incidence of flushing may be reduced by administration of TECFIDERA with food. Alternatively, administration of non-enteric coated aspirin (up to a dose of 325 mg) 30 minutes prior to TECFIDERA dosing may reduce the incidence or severity of flushing [see Clinical Pharmacology (12.3) ].